# SDR AMCR201007

- Difficulty date: June 23, 2010
- Submitted: June 24, 2010
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N279DV
- Make and model: Cessna 525B
- Aircraft serial: 0070
- Aircraft time: 1,366 hours, 966 cycles
- Engine: Wilint FJ443A
- Engine time: 1,366 hours, 966 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 2423579646
- Part serial: GST3234
- Condition: Melted
- Location: Lt Engine
- Part time: 1,366 hours, 966 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AMCR) DURING OTHER MX, TECH DISCOVERED A "T2 HEATER FAIL" ANNUNCIATOR. INVESTIGATION DISCOVERED A DEFECTIVE P2T2 SENSOR ON THE LT ENGINE. PROBE TIP SHOWED SIGNS OF SOLDER FLOW FROM VARIOUS PLACES.
